# SDR ASAA2022011237143

- Difficulty date: January 12, 2022
- Submitted: January 15, 2022
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 47,521 hours, 14,118 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS R-2 WINDOW IS HARD TO OPEN & CLOSE NOTE: VERY RESISTENT. GROUNDED - YES. FOUND LOWER FWD ROLLER BACKED OUT. RESECURED ROLLER AND SET SCREW. OPS CK'D GOOD REF B737-800 AMM 56-12-11-802-801.
